# SDR CALA2012032000203

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 47,544 hours, 6,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325 LBL 52 TO 57 FLOORBEAM CORRODED.  CABIN BS 325 LBL 45" TO LBL 61" FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 21 ACCOMPLISHED.
